Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Can’t believe I’m back


[De...]

Recommended Posts

My story started in March when the pandemic hit. I was taking .25mg of alprazolam one to two times a day every day For roughly 10 weeks. I went cold turkey and had a couple of pretty bad weeks. Anxiety and panic being the worst of it. I went to the ER and they gave me two meds that I believe put me straight into Serotonin syndrome so i think that played a big part of the hell I was in for those weeks on top of the wd. I was off all medications until I was hit with major panic and anxiety on July 10th. It was not subsiding so my doc prescribed me .5mg alprazolam twice a day as needed. Stupid I know but I was so desperate for relief. I have taken 27 pills since July 16th. Same thing is happening again, tolerance. Panic and anxiety is back ten fold. I want off. I need to know that I’m going to be ok again. I joined a fb group and the horror stories have me feeling I’m forever stuck like this. My kids don’t deserve this and i am so disappointed in myself for getting back to this place. I need to know that I’m going to be ok and that I will heal. I hate this with every fiber of my being.
Link to comment
Share on other sites

It literally does nothing for me anymore as of a few days ago. I continue to take it until I can speak to my doctor tomorrow. I went 28 hours with only taking .5 which was last night at 10:30. I haven’t taken any today. Today I feel a bit anxious but lots and lots and lots of tears and brain fog.
Link to comment
Share on other sites

Yes. Yesterday was the first day I took one. The day before i had bad anxiety so I took one and it didn’t work. Stupidly I took .75 in the evening thinking that would help and it didn’t. I realized then I was at tolerance and didn’t want to increase anymore.
Link to comment
Share on other sites

[c1...]
Try not to taper in tolerance. It's like unending misery. Explore if you can surmount the tolerance by changing benzos -- talk to your doc about it. Something like lorazepam or clonazepam. Once you are stable, you can slow taper off and you might never need a benzo again.
Link to comment
Share on other sites

I recommend switching to Diazepam (assuming your doctor will) and doing a slow taper off that. Rest assured you will survive. Stay away from FB groups
Link to comment
Share on other sites

Thank you. I will ask my doctor about these suggestions. This is pure misery. I wonder if I make it worse myself. I’m really good at getting my self going and spiraling, I just feel so out of sorts like I’m here but I’m not here. I have never cried so much as I have today.
Link to comment
Share on other sites

[c1...]
Don't beat yourself. The misery of tolerance and withdrawal distorts our reality and gives a negative pallor to everything including our own selves. The truth is that there is nothing wrong with you. These things happen and have happened to many before you. Many were way worse than you. But all recovered, are drug free and so will you. Just try not to panic or rush things in these trying times. Try to get on top of the drug. Try to get stable first. It will boost your self-confidence in getting off this drug.
Link to comment
Share on other sites

Oh dear sweet DesperateMom!

 

You deserve a lot of praise for getting through with such a level of symptoms. I'll tell you something. It's a promise. Hang in and you will get better. There might be lots of ups and downs. It might get frustrating when you think you're getting better and then suddenly you're very ill again. This might happen a few times, over the next several months, cycling between managing alright and struggling badly with symptoms. That stuff does come to an end eventually. Eventually this will settle down and ups and downs in mood will be more gentle and in response to what's happening in your life rather than for no other identifiable reason except withdrawal. You will feel normal like that again, just hang in there love.

Link to comment
Share on other sites

Have compassion on yourself...it doesn't matter what was in the past, just move forward making the best choice for what you need right now. Parenting in this is hard - I know...and so many others know. We support you. :)
Link to comment
Share on other sites

Thank you! I took another .5 at 3:30pm yesterday. Spent most of the day crying and feeling out my mind. Finally was able to compose myself some and took the kids for a walk. That was nice. Are a little something and was asleep by 8pm and slept through until after 3:30am. Had a dream about what I was going through and that I woke up feeling wonderful. I wish I could say my dream came true. Woke up to elevated heart rate and anxiousness. Took .5 at 4:45am. Dozed back off for a few and had a nightmare. Waiting for my doctors office to open so we can come up with a plan. Also contacted a gyno that specializes in PMDD as i think i suffer from that as well. I wish there was an easy way to do this: I just need to feel some relief from the mental torture I’m going through.
Link to comment
Share on other sites

This fear isn't you, it's the drug, try not to give it anymore power over you.  This is a temporary condition, keep telling yourself this because it is.  You're still the same person, the same person who can handle whatever life sends your way, be kind to yourself and don't believe the lies the drug is telling you. 

 

If you're going to talk to your Dr about Diazepam, print out The Ashton Manual so he can see the suggested taper methods, its important you get on an equivalent dose, with a good crossover and a slow taper plan so you can be there for your family.

Link to comment
Share on other sites

Just an FYI...benzos can really mess us women up in a way that you will think you have PMDD but it could just be the benzos. Just keep it in mind.
Link to comment
Share on other sites

×
×
  • Create New...